Optimal nonparametric estimation for some semimartingale stochastic differential equations

Thompson, M. E., Thavaneswaran, A. . Applied Mathematics and Computation 1990. 39 (3, suppl.) :123s-137s

Locate this article in:

Bibtex

@article{CIS-199397,
  Author = {Thompson, M. E. and Thavaneswaran, A.},
  Title = {Optimal nonparametric estimation for some semimartingale stochastic differential equations},
  Journal = {Applied Mathematics and Computation},
  Volume = {39},
  Number = {3, suppl.},
  Year = {1990},
  Pages = {123s--137s},
  Keywords = {estimation in non-Markovian process, nonparametric inference--estimation}
}

Similar articles